# SDR AALA202401197846

- Difficulty date: January 18, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N913AN
- Make and model: Boeing 737823
- Aircraft serial: 29514
- Aircraft time: 62,682 hours, 25,679 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG14133
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Part time: 25,195 hours, 1,049 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CATERING REPORTS R 1 DOOR SLIDE GIRT BAR LAYING ON FLOOR WITH SLIDE MATERIAL DRAGGING ON FLOOR. INSTALLED NEW SLIDE PACK. PER JOB CARD 08L22125001.
